# SDR SWAA2024070989655

- Difficulty date: May 24, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CROWN BOTTOM AREA HAS CORROSION SPOTS BETWEEN STA 360+11' TO 380 LBL 45.50 MKD (107-023)<[01] REMOVED AND REPLACED CABIN SEAT TRACK FROM STA 360+10 TO STA 480; LBL 45.5 AS PER SRM 51-40-02-0G-0 AND DWG 143A5300;[02] VERIFIED REMOVED AND REPLACED CABIN SEAT TRACK FROM STA 360+10 TO STA 480; LBL 45.5.
